Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

Suffering from burning during urination. Urine test showed negative UBG 3.2UMOI/L PH6.5. Prescribed Glevo and Fluconazole. Remedy?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5569 Questions
Question
Hi Doctor
Sir I have being suffering from burning when am urinating and the speed the flow of urine is to high within a few secon one litre I went to see doctor I did test and the followin was the results Urine test shows LEU Negative NIT negative UBG 3.2UMOI/L PH 6.5 BLD 6.5 negative sg =1.005 blood test result UREA 4.7mmoi/l Creatine 91umol/l potasium 4.7mmoi/l urea/creatine 42.3 calcium 2.22mmoi/l Collestrol 4.7 mmoi/l triglicerides HI 3.7MMOI/L AST (SGOT) HI 64U/L ALT (SGPT) 49U/L Total bili 18umoi/l VLDL HI 1.69mmoI/L MCV 70 Lfl creatine 92 TRIGLYCERDES HI 2.47 IRON 1.3 LDL 1.63 VLDL HI 1.13 RBC 6.44 HGB 15
Doctor gave me Glevo 500 5/7 Fluconazole 300g 14/7 and Cital 15mg 5/7 my question is is this right medication what medicine is missing on the package? I am so tired why thank you in advance please for your answers
Posted Wed, 24 Jul 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Grzegorz Stanko 34 minutes later
Hello!

Thank you for the query.

I`m quite confused reading the medicines you have been prescribed. From all mentioned only Glevo 500 seems to be correct medicine. It is an antibiotic for good choice.
Fluconazole is an anti fungal medicine. This is a serious drug which can give many side effects. That is why only confirmed, serious and chronic fungal infections should be treated that way.
Cital is antidepressant medicine. It has nothing to do with your symptoms. Do you have any depression or anxiety?

Your urine analysis and blood work are fine. According to your symptoms, urethra infection is the most probable reason. However prostate inflammation should be also considered. I suggest you to finish antibiotic course (Glevo) and see if it will help. If not, urine culture test, swab test of the penis tip and PSA level should be performed.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from burning during urination. Urine test showed negative UBG 3.2UMOI/L PH6.5. Prescribed Glevo and Fluconazole. Remedy? 24 minutes later
Dear Doctor
Thank you for reply I have aplloded results i brought after test have you seen it coz I have finish 5/7days Glevo was provided to me and after I made test as attached/upploded and that is position big issue I can see here is for triglycerides is high 2.47 this after used GLEVO last week triglycerides was 3.7
UREA 4.7 mmol/l Creatinine 92 IRON is low 1.3(6.6-32) LDL 1.63 and MCV 70 and also I am always tired why ? doctor

In one month ago I made test checkup and the result came out as prostatitis syndrome to be 2.762 while normal range need to be 2.213-2.717

please advise doctor what check up I can do now

 
 
Answered by Dr. Grzegorz Stanko 2 hours later
But your main concern were burning while urinating. Is it gone after the antibiotic treatment?

Your triglicerides are a little bit too high indeed. But Glevo treatment has nothing to do with its level. The main source of triglicerides is diet. Fatty foods, fried food will cause elevated triglicerides level. If you want to decrease it, please modify your diet first.
Urea and creatinine levels are fine. It indicates proper kidneys function.

MCV indicates a size of erythrocytes. It can be decreased due to low iron. However, low iron level should also give anemia (which is not present at your case).

Low iron level can cause tiredness. Other common reason of tiredness is thyroid disease. You should start iron supplementation and increase iron XXXXXXX foods intake (like a meat). Please also make a thyroid tests.

PSA level slightly elevated does not indicate anything. It should be much higher in case of prostate inflammation.

So in conclusion, if the burning while urinating is still present, urine culture test and swab test should be done.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from burning during urination. Urine test showed negative UBG 3.2UMOI/L PH6.5. Prescribed Glevo and Fluconazole. Remedy? 4 days later
please find attached medical test yu had advise me to do am still not yet been unswered to my question
 
 
Answered by Dr. Grzegorz Stanko 14 minutes later
Hello!

Your thyroid tests and PSA level are fine. This rules out prostate problem. What is neglecting is blood in the urine and white blood cells in the urine. And as you are after antibiotic course, it seems like it has not helped much for your problem.
Next step should be urine culture test. As the blood in the urine can be the first symptom of urinary bladder cancer, you should consult urologist and consider cystoscopy to rule this condition out.

I`m wondering why were you prescribed with antidepressants(Cital)? Do you have any depression symptoms? If so, it can be the reason of your tiredness. Moreover, this medicine in the beginning of the treatment can cause tiredness.

Hope this will help.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from burning during urination. Urine test showed negative UBG 3.2UMOI/L PH6.5. Prescribed Glevo and Fluconazole. Remedy? 11 hours later
Thank you for reply dr

Yes have depression and back pain

urine routine was attached on the yesterday doc have you seen it should I go for urine culture again am planing to see urologist within two days time then come back to you please

I am sorry for any inconvience dr

thanks
regards
XXXXX
 
 
Answered by Dr. Grzegorz Stanko 14 hours later
Yes, I have seen it. There is a blood in the urine. That is why I have mentioned about urologist. If you have urologist visit within two days, than you should wait with urine culture and see what urologist will say.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from burning during urination. Urine test showed negative UBG 3.2UMOI/L PH6.5. Prescribed Glevo and Fluconazole. Remedy? 32 hours later
Dr I hope your good

Please note I have seen Surgen/urology here and give me ciprofloxacin-500 for 5days is this correct ? he has sugested make utra saund for Kidney and bladder I have attached the result for your sugestion and comments, could you also suggest me the medicine to use

second what cause this problem, is this cured out completely? DR

ThanksĀ®ards
XXXXX
 
 
Answered by Dr. Grzegorz Stanko 12 hours later
Well, the main problem now is the blood in the urine. It might be caused by an infection. However you have been prescribed with second antibiotic (almost the same as first one) without knowing what causes blood in the urine.
That is why I have suggested urine culture test. This test checks bacteria presence in the urine and determines antibiotic sensitivity.
But as you have started another antibiotic, this test can not be done right now. So please finish 5 days therapy as advised by a doctor. After that, make urine analysis again and if there will be still blood present, urine culture test should be done. If no bacteria will be present, cystoscopy is a next step.

I have seen your ultrasound result and it does not indicate anything significant.

Hope this will help.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor